Lie ideals and Jordan triple derivations in rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 157-172
@article{RSMUP_2011__125__157_0,
     author = {Bertrand, Beno\^\i t and Brugall\'e, Erwan and Mikhalkin, Grigory},
     title = {Lie ideals and Jordan triple derivations in rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {157-172},
     zbl = {1226.14066},
     mrnumber = {2866125},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__157_0}
}
Bertrand, Benoît; Brugallé, Erwan; Mikhalkin, Grigory. Lie ideals and Jordan triple derivations in rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 157-172. http://www.numdam.org/item/RSMUP_2011__125__157_0/

[BBM] B. Bertrand - E. Brugallé - G. Mikhalkin, Genus 0 characteristic numbers of the tropical projective plane. arXiv:1105.2004.

[CJM] R. Cavalieri - P. Johnson - H. Markwig, Tropical Hurwitz numbers. J. Algebraic Combin. 32, no. 2 (2010), pp. 241-265. | MR 2661417 | Zbl 1218.14058

[LZ04] S. Lando - A. Zvonkin, Graphs on surfaces and their applications, volume 141 of Encyclopaedia of Mathematical Sciences. Springer-Verlag, Berlin, 2004. With an appendix by Don B. Zagier, Low-Dimensional Topology, II. | MR 2036721 | Zbl 1040.05001

[Nis] T. Nishinou, Disc counting on toric varieties via tropical curves. arXiv:math.AG/0610660.